Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Wichita, KS

May 11, 2014Harvey County, Kingman County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 11, 2014, 10:57 PM CDT for Harvey County, Kingman County, Reno County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 10:57 PM CDT (03:57 UTC)
Expired
May 11, 2014, 11:45 PM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Harvey County, KS, Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 39 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 11:01 PM CDTHAIL 12 Sw Cheney Lake, KSNEAR WATERLOO.
May 11, 11:03 PM CDTHAIL 0.886 E Pretty Prairie, KSEMERGENCY MANAGER REPORTS NICKEL HAIL AND 50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WUUS53 KICT 120357
SVRICT
KSC079-095-155-120445-
/O.NEW.KICT.SV.W.0103.140512T0357Z-140512T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE   
EXTENDING FROM BUHLER TO KINGMAN...AND MOVING NORTHEAST AT 50 MPH. 
THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR THESE 
COUNTIES.  

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  HAVEN...BURRTON...HESSTON...HALSTEAD...MURDOCK...MT VERNON AND
  CHENEY LAKE.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 38 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3817 9798 3817 9734 3791 9749 3791 9770
      3774 9770 3773 9781 3748 9781 3747 9845
TIME...MOT...LOC 0357Z 236DEG 43KT 3815 9769 3766 9806

HAIL...1.75IN
WIND...70MPH

$$

BILLINGS WRIGHT
1 follow-up statement
509 
WWUS53 KICT 120428
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1128 PM CDT SUN MAY 11 2014

KSC079-095-155-120445-
/O.CON.KICT.SV.W.0103.000000T0000Z-140512T0445Z/
RENO KS-KINGMAN KS-HARVEY KS-
1128 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARVEY...NORTHERN KINGMAN AND EASTERN RENO COUNTIES UNTIL 1145 PM
CDT...

AT 1125 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEHIGH TO MOUNT HOPE...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
HESSTON AND HALSTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3793 9811 3816 9777 3817 9734 3791 9749
      3791 9770 3774 9770 3773 9781 3760 9781
      3763 9833
TIME...MOT...LOC 0428Z 236DEG 43KT 3836 9730 3787 9767

HAIL...1.75IN
WIND...70MPH

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:08 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 11, 7:08 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT SUN MAY 11 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 207 PM CDT SUN MAY 11 2014

STRONG INSTABILITY EXISTS IN THE WARM/MOIST SECTOR ACROSS THE
FORECAST AREA THIS AFTERNOON...WITH COLD FRONT AND DRY-LINE
JUST OFF TO OUR WEST. LOW LEVEL CONVERGENCE WILL INCREASE NEAR
THE TIME OF PEAK HEATING...WITH RAPID DEVELOPMENT OF DEEP
CONVECTION DEPICTED BY THE SHORT TERM MODELS IN THE 21-23Z
TIME FRAME. IMPRESSIVE DEEP LAYER SHEAR WILL SUPPORT AN
INITIAL SUPERCELL MODE ACROSS CENTRAL KANSAS LATE THIS
AFTERNOON AND EARLY EVENING...THOUGH FORCING ALONG THE
EASTWARD MIGRATING COLD FRONT AND FLOW ALOFT MORE PARALLEL TO
THE BOUNDARY SUGGESTS TRANSITION TO A LINEAR MODE AS THE EVENING
PROGRESSES. THE GREATEST RISK FOR HIGHER END SEVERE WEATHER
INCLUDING VERY LARGE HAIL AND TORNADOES SHOULD EXIST LATE THIS
AFTERNOON AND EARLY EVENING ACROSS CENTRAL KANSAS WITH ANY
SUPERCELL STORMS AND DURING TRANSITION TO A QUASI-LINEAR
MODE...ESPECIALLY PREFERENTIALLY ON THE SOUTHERN MOST CELLS ALONG
THE FRONT. THE SEVERE RISK SHOULD DIMINISH BY MIDNIGHT AS THE
CONVECTION SHIFTS EAST TOWARD THE TURNPIKE...THOUGH MARGINALLY
SEVERE STORMS AND LOCALLY HEAVY RAINS WITH AN INCREASED POTENTIAL
FOR MINOR FLOODING WILL CONTINUE OVERNIGHT.

MUCH COOLER WEATHER IS STILL ON TAP FOR EARLY THIS WEEK AS THE
MEAN LONGWAVE UPPER TROF SLOWLY MIGRATES EAST ACROSS THE PLAINS
TO THE MISSISSIPPI VALLEY. CONVECTIVE CHANCES WILL LINGER ON
MONDAY ACROSS SOUTHEAST KANSAS THOUGH THE SEVERE RISK LOOKS
MINIMAL WITH PERHAPS JUST A FEW STRONG STORMS BEFORE THE FRONT
EXITS IN THE LATE AFTERNOON. A SHORTWAVE ALOFT IN THE BASE OF
THE MEAN LONGWAVE TROF WILL MOVE EAST ACROSS SOUTHERN KANSAS
AND NORTHERN OKLAHOMA TUESDAY NIGHT. THIS MAY PROVIDE MAINLY
SOUTHEAST KANSAS WITH A SLIGHT CHANCE OF SHOWERS.

DARMOFAL

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 207 PM CDT SUN MAY 11 2014

ONLY SLIGHT CHANGES TO THE FORECAST FOR THE LATTER HALF OF THE
WEEK. SHORTWAVES ALOFT WILL ROTATE SOUTHEAST ON THE BACK SIDE OF
THE EASTERN CONUS LONGWAVE ACROSS THE MIDWEST. THIS MAY GIVE
RISE TO SLIGHT CHANCES FOR SHOWERS AS A REINFORCING PUSH OF
COOL AIR AND FRONT PUSHES SOUTH BY THURSDAY NIGHT OR FRIDAY.
OTHERWISE IT WILL REMAIN UNSEASONABLY COOL WITH SOME MODERATION
BY THE WEEKEND.

KED

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 707 PM CDT SUN MAY 11 2014

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE A MAIN CONCERN FOR MOST
OF THE TAF SITES FOR THE NEXT 12-18 HRS.  MOST OF THIS ACTIVITY WILL
INITIALLY BE MOST NUMEROUS NEAR THE KRSL TAF SITE...WITH THE SHOWERS
AND TSRA SPREADING SLOWLY TO THE EAST AS THE LATE EVENING INTO THE
OVERNIGHT PROGRESSES.  SO WILL GO WITH PREVAILING TSRA FOR KRSL AND
EVENTUALLY WILL SEE PREVAILING TSRA FOR KSLN/KHUT BY AROUND 02-04Z.
EXPECT THIS AREA OF CONVECTION TO TRAIN TO THE EAST-NORTHEAST AS THE
OVERNIGHT PROGRESSES...AND APPROACH KICT AFTER 06-08Z. WILL
CERTAINLY SEE MVFR CIGS/VSBYS IN AND NEAR THE STORMS.

EXPECT A WIND SHIFT TO THE WEST-NW AS THIS LINE OF CONVECTION
PROGRESSES TO THE EAST EARLY ON MON ASA COLD FRONT PUSHES ACROSS THE
FORECAST AREA...FOR THE KRSL AND KSLN TAF SITES.

EXPECT THE AREA OF CONVECTION TO SHIFT EAST ACROSS KICT AND KCNU
FOR MON MORNING...WITH MVFR CIGS/VSBYS IN AND AROUND THE CONVECTION.

KETCHAM

&&

.FIRE WEATHER...
ISSUED AT 207 PM CDT SUN MAY 11 2014

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TO RESULT IN
MEANINGFUL RAINS FOR MUCH OF THE AREA TONIGHT INTO MONDAY. THIS MAY
ALLOW FOR RENEWED GREEN-UP ACROSS DROUGHT STRICKEN AREAS OF CENTRAL
AND SOUTH CENTRAL KANSAS. EVEN SO...A SLIGHTLY ELEVATED RISK FOR
VERY HIGH GRASSLAND FIRE DANGER MAY EXIST THE NEXT COUPLE OF DAYS
ACROSS PORTIONS OF CENTRAL KANSAS...MAINLY WEST OF HIGHWAY 14.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  66  42  66 /  60  40  10  10
HUTCHINSON      56  62  41  65 /  70  30  10  10
NEWTON          58  64  41  65 /  60  40  10  10
ELDORADO        63  69  42  65 /  60  60  10  10
WINFIELD-KWLD   64  71  42  66 /  60  60  10  10
RUSSELL         48  55  38  63 /  80  20  10  10
GREAT BEND      49  57  38  63 /  80  20  10  10
SALINA          56  61  40  65 /  80  30  10  10
MCPHERSON       56  61  41  65 /  80  30  10  10
COFFEYVILLE     69  75  46  66 /  60  70  40  10
CHANUTE         69  73  45  65 /  60  70  30  10
IOLA            68  73  45  65 /  60  70  30  10
PARSONS-KPPF    70  75  46  65 /  60  70  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ048>053-
067>072-082-083-091>096-098>100.

RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-
047>052-067-068-082-083-091.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047.

&&
Hazardous weather outlook, May 11, 3:23 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT SUN MAY 11 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-122030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
323 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS MUCH OF
CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. THE GREATEST RISK
IS ALONG AND WEST OF A SALINA TO HUTCHINSON TO ANTHONY LINE.
SUPER-CELL STORMS ARE POSSIBLE EARLY ON...AND THEN ARE EXPECTED TO
BECOME MORE LINEAR IN NATURE. THESE STORMS WILL BE CAPABLE OF VERY
LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER...DAMAGING DOWN-BURST
WINDS IN EXCESS OF 75 MPH...AND TORNADOES. AS THE LINE OF STORMS
MOVES SLOWLY EAST TOWARD THE KANSAS TURNPIKE LATER THIS EVENING
AND OVERNIGHT...THE RISK OF HIGHER END SEVERE WEATHER WILL LESSEN.
HOWEVER STORMS OVERNIGHT MAY STILL CONTAIN HAIL UP TO GOLF BALL
SIZE AND DAMAGING WINDS TO 65 MPH.

THERE WILL ALSO BE A RISK FOR HEAVY RAINFALL AND POTENTIAL MINOR
FLOODING THIS EVENING AND OVERNIGHT...AS THUNDERSTORMS REDEVELOP
AND TRAIN ALONG THE SLOW MOVING COLD FRONT. THE GREATEST RISK FOR
LOCALLY HEAVY RAINFALL WILL BE ACROSS CENTRAL KANSAS.

STRONG AND GUSTY SOUTH WINDS WILL CONTINUE OVER MUCH OF THE AREA
INTO MID-EVENING. THE WARM TEMPERATURES AND STRONG WINDS WILL
CONTINUE TO KEEP THE GRASSLAND FIRE DANGER VERY HIGH TO EXTREME
FOR RAIN-FREE AREAS THAT ARE WEST OF THE KANSAS TURNPIKE. PLEASE
REFER TO THE RED FLAG WARNING AND WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL LINGER INTO MONDAY ACROSS SOUTHEAST
KANSAS...WITH THE POTENTIAL FOR STRONG STORMS DURING THE
AFTERNOON.

VERY HIGH GRASSLAND FIRE DANGER IS POSSIBLE MONDAY AND TUESDAY...
GENERALLY WEST OF HIGHWAY 14.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE
EVENING...GENERALLY ALONG AND WEST OF A SALINA TO HUTCHINSON TO
ANTHONY LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Local storm report, May 11, 10:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TORNADO          MCPHERSON               38.37N 97.66W
05/11/2014                   MCPHERSON          KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS VIA KSN OF A TORNADO PASSED THE
            INTERSTATE 135 EXIT IN MCPHERSON.

&&

VJP
Local storm report, May 11, 10:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TORNADO          7 SW MCPHERSON          38.30N 97.75W
05/11/2014                   MCPHERSON          KS   EMERGENCY MNGR

            POWER POLES ARE REPORTED TO BE DOWN AT 8TH AND DAKOTA
            WHICH IS NORTHWEST OF GROVELAND. TIME IS BASED ON
            PREVIOUS REPORTS OF TORNADO IN THAT AREA.

&&

VJP
Local storm report, May 11, 10:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             3 N ZENDA               37.49N 98.29W
05/11/2014  E1.25 INCH       KINGMAN            KS   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZED HAIL.

&&

KED
Local storm report, May 11, 10:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             2 NE WILLOWDALE         37.54N 98.28W
05/11/2014  M2.50 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 11, 10:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1048 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             4 WNW CLEVELAND         37.57N 98.19W
05/11/2014  E1.25 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 11, 10:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1056 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             KINGMAN                 37.65N 98.11W
05/11/2014  E0.75 INCH       KINGMAN            KS   LAW ENFORCEMENT

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:03 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice42 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell43 min
May 11, 7:19 PM CDTSevere Thunderstorm WarningICTBarton, Russell41 min
May 11, 7:45 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline60 min
May 11, 7:52 PM CDTAreal Flood WarningICTBarton, Ellsworth, Rice12 hr
May 11, 7:58 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice, Russell47 min
May 11, 8:12 PM CDTSevere Thunderstorm WarningICTRice33 min
May 11, 8:21 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline24 min
May 11, 8:41 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Saline49 min
May 11, 8:44 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice46 min
May 11, 9:10 PM CDTTornado WarningICTRice20 min
May 11, 9:27 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno48 min
May 11, 9:27 PM CDTTornado Warning Tornado observedICTMcPherson, Rice33 min
May 11, 9:57 PM CDTTornado Warning Tornado observedICTMcPherson33 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, McPherson, Reno, Rice46 min
May 11, 10:24 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline51 min
May 11, 10:47 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick58 min
May 11, 11:11 PM CDTSpecial Weather StatementICTMarion34 min
May 11, 11:42 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick48 min
May 12, 12:21 AM CDTSpecial Weather StatementICTChase24 min
May 12, 12:32 AM CDTSpecial Weather StatementICTMcPherson28 min
May 12, 12:44 AM CDTSpecial Weather StatementICTChase31 min
May 12, 1:01 AM CDTSpecial Weather StatementICTSaline29 min
May 12, 1:14 AM CDTSpecial Weather StatementICTMarion31 min
May 12, 1:20 AM CDTSpecial Weather StatementICTChase25 min
May 12, 1:32 AM CDTSpecial Weather StatementICTChase28 min
May 12, 1:52 AM CDTSpecial Weather StatementICTEllsworth, Rice23 min
May 12, 2:13 AM CDTSpecial Weather StatementICTBarton32 min
May 12, 2:15 AM CDTSpecial Weather StatementICTEllsworth30 min
May 12, 2:25 AM CDTSpecial Weather StatementICTEllsworth35 min
May 12, 3:53 AM CDTSpecial Weather StatementICTSedgwick37 min
May 12, 3:51 PM CDTSpecial Weather StatementICTNeosho24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.